# SDR SWAA021102

- Difficulty date: May 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 11,232 hours, 6,629 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK,SWA SI 11038-55, FOUND RT ELEVATOR TAB NR 2 AND NR 4 HINGES WORN.  REMOVED AND REPLACED NR 2 AND NR 4 TAB HINGE BUSHINGS PER SRM.
